| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Anyone ever have any trouble with the med verapamil?
Re: Anyone ever have any trouble with the med verapamil?
[ Back to Messages
Posted by Sandy
on September 29, 2000 at 01:35:15:
In Reply to: Anyone ever have any trouble with the med verapamil? posted by ~Donna~ on September 25, 2000 at 21:48:59:
: I been taking verapamil for ten years for mvp symptoms, mainly to slow my heart rate down but now about 45 mintutes after taking the med my heart will beat really really fast, it don't always do it, I tried cutting the dose down which helps, it don't beat as fast and as long but it still will speed up but my blood pressure went up to 150 over 100 yesterday. Only difference in my life is that I have lost alot of weight, have lost about 15 pounds in six weeks due to gallbladder surgery and seems like the reaction got worst after more weight lost. When it gets to beating fast I then have an anxiety attacks which don't help matters any, anyone have any imput on why this medication I been taking so long would all of suddenly just up and cause a side effect, response please. I tried to talk to my doctor about it and he kinda just blew me off. I am really concerned and just simply don't understand why this is happening to me unless it has gotten something to do with the weight lost but then why did my blood pressure go up after cutting dosage down? I so confused. Any responses would be greatly appreciated.
I've been taking Verelan PM (a form of verapamil) for about three monthes, and it has helped me feel better than I have in a very long time. The verelan is supposed to be taken right before going to bed-- i wonder if this has something to do the the side effects you're having? I haven't experience anything like them. Could the gall bladder surgery itself have something to do with how your body in handling the medicine? Best wishes-- Sandy
All times are GMT -7. The time now is 10:44 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!